Phylogenetic patterns in the geographic distributions of birds support the tropical conservatism hypothesis

Citation

Duchene Garzon, D & Cardillo, M 2015, 'Phylogenetic patterns in the geographic distributions of birds support the tropical conservatism hypothesis', Global Ecology and Biogeography, vol. 24, no. 11, pp. 1261-1268.

Year

2015

Fields of Research

  • Phylogeny And Comparative Analysis
  • Biogeography And Phylogeography
  • Speciation And Extinction

Updated:  04 March 2024 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers